# SDR GTIA2017121102283

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 12,328 hours, 5,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S AND NUMEROUS PASSENGERS COMPLAINED OF BURNING RUBBER SMELL THROUGH 12,000' DECENT ROWS 15 AND BEYOND HAD MOST SMELL. TURNED PACK 2 OFF AND SMELL DID NOT GO AWAY. REAR FA'S HAD FUME EVENTS IN THE PAST AND CLAMED THIS WAS COMPLETELY DIFFERENT ODDER. PERFORMED OPS CHECK OF THE PACK SYSTEM REF AMM 21-63-00 NO CABIN ODOR DETECTED ON EITHER PACK REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41.
